Top 9 Motrin Extra Strength – Ibuprofen

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

Muscle Aches, Headache & Back Pain Relief, Motrin IB, Ibuprofen 200mg Tablets for Fever, 225 ct.

#ad
Motrin #ad - Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.

Take one today and get long-lasting pain relief with Motrin IB tablets. 225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, backache, minor pain of arthritis, headache, toothache and menstrual cramps.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number300450481627
Model300450481627

2. Amazon Basic Care

#ad

500 Count, Pain Reliever/Fever Reducer NSAID, Basic Care Ibuprofen Tablets 200 mg

#ad
Amazon Basic Care #ad - Pain management: exercise may help with pain as it releases endorphins, the body’s natural pain blocker. Nsaid: basic care ibuprofen tablets 200 mg is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, backache, muscular aches, the common cold and menstrual cramps.

Pain reliever/fever reducer nsaid: if you have a fever or muscular aches, backache, toothache, minor arthritis pain, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.

Effective: ibuprofen tablets 200 mg are used as a pain reliever and fever reducer NSAID for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold. Active ingredient: ibuprofen tablets 200 mg are used as a pain reliever/fever reducer NSAID which compares to Advil active ingredient.
BrandAmazon Basic Care #ad
ManufacturerPERRIGO COMPANY #ad
Height5.13 Inches
Length2.59 Inches
Weight0.45 Pounds
Width2.59 Inches
Part NumberB074F297T8

3. Motrin

#ad

Ibuprofen 200mg, Headache & Back Pain Relief, Motrin IB Liquid Gels, 80 ct., Muscle Aches, Fever

#ad
Motrin #ad - Each motrin ib liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.

Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin ib liquid gels help temporarily reduce fever and relieve pain due to the common cold, backache, headache, menstrual cramps, toothache, and minor pain of arthritis.880-count bottle of motrin ib liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family. Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed.
BrandMotrin #ad
ManufacturerMotrin #ad
Height2 Inches
Length2 Inches
Weight0.2 Pounds
Width3.63 Inches
Part Number300450409805
Model300450409805

4. Motrin

#ad

Ibuprofen 200mg Tablets for Fever, Muscle Aches, 50 pks of 2 ct., Motrin IB, Headache & Pain Relief

#ad
Motrin #ad - Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, backache, headache, toothache and menstrual cramps.

Take one today and get long-lasting pain relief with Motrin IB tablets. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. 50-count bottle pack of 2 of motrin iB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
BrandMotrin #ad
ManufacturerMotrin #ad
Height0.03 Inches
Length0.27 Inches
Weight0.2 Pounds
Width0.36 Inches
Part Number48152
Model48152

5. Aleve

#ad

120 Count, Aleve Liquid Gels, Pain Reliever/Fever Reducer, Naproxen Sodium Capsules 220 mg NSAID, Fast Pain Relief

#ad
Aleve #ad - Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and pains for 25 years.

Aleve is proven better* and Lasts Longer** on Pain than Tylenol. Only aleve works at the site of pain all day with just Two Pills. Aleve provides temporary relief of minor aches and pains due to backaches, headaches, minor arthritis and other joint pain, menstrual pain, muscular aches, toothaches, and the common cold. Aleve is different, unlike Tylenol and Advil, each Aleve liquid gel has the strength to last 12 hours. **. Also temporarily reduces fever. Get fast, continuous Pain Relief with Aleve Liquid Gels.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.5 Pounds
Width2.63 Inches
Part NumberBY-278
ModelBY-278

6. Aleve

#ad

Fast Acting All Day Pain Relief for Headaches, and Fever Reduction, 220 mg 270 Count, Aleve Tablets, Naproxen Sodium Capsules, Muscle Aches

#ad
Aleve #ad - Aleve is proven better and Lasts Longer on Pain than Tylenol. Also temporarily reduces fever. Data on file. Only aleve works at the site of pain all day with Just Two Pills.

For 25 years, menstrual pain, muscular aches, headaches, minor arthritis and other joint pain, Aleve has provided temporary relief of minor aches and pains due to backaches, toothaches, and the common cold. Aleve is an over the counter otc, nonsteroidal anti inflammatory drug NSAID designed to deliver continuous pain relief at the site of pain. Aleve is different, each Aleve caplet has the strength to last 12 hours. Use for minor arthritis pain. Based on minimum labeled dosing.
BrandAleve #ad
ManufacturerAleve #ad
Height2.75 Inches
Length3.1 Inches
Width5.05 Inches
Part NumberIT-DER0-IQDU
ModelIT-DER0-IQDU

7. Aleve

#ad

Muscle, Naproxen Sodium Capsules, Aleve Back and Muscle Pain Tablets, 220 mg 250 Count, Fast Acting All Day Targeted Relief for Headache, and Back Pain

#ad
Aleve #ad - Targeted back & muscle pain relief. Aleve is different, unlike Tylenol and Advil, each Aleve tablet has the strength to last 12 hours.

Aleve provides temporary relief of minor aches and Pains due to backaches, toothaches, menstrual pain, headaches, minor arthritis and other joint pain, muscular aches, and the common cold. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and Pains for 25 years. Also temporarily reduces fever. Only aleve works at the site of pain all day with just two pills. Get fast, continuous pain relief with Aleve Back & muscle pain tablets.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.08 Pounds
Width2.63 Inches

8. Advil

#ad

200 Count, Ibuprofen 200mg, Fast Pain Relief, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Multiple sizes: advil liqui-gels minis comes in three sizes. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.

Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

9. Motrin

#ad

100 mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz, Bubblegum Flavor

#ad
Motrin #ad - Motrin products can help you and your family feel better. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60440
Model60440